Article citationsMore>>

E. Hofer and B. Tibken, “An Iterative Method for the Finite-Time Bilinear Quadratic Control Problem,” Journal of Optimization Theory and Applications, Vol. 57, No. 3, 1988, pp. 411-427. doi:10.1007/BF02346161

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.